# SDR SWIA202164380

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY STR 19R CORRODED BETWEEN FS295.00 AND FS310.00     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED MAIN AVIONICS BAY STR 19R FROM FS280.00 TO FS319.70. REF MHIRJ REO 690-53-21-1462 REV -- DATED 2021-12-31. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
